# SDR IPXA2021110775662

- Difficulty date: November 6, 2021
- Submitted: November 8, 2021
- Operation: Air carrier
- Aircraft: N294UP
- Make and model: Doug MD-11F
- Aircraft serial: 48472
- Aircraft time: 89,737 hours, 16,513 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: None
- Condition: None
- Location: Flight Deck
- Stage of operation: CR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:N/AEXIT SIGN ABOVE DOOR R1 FELL OFF IN FLIGHTREINSTALLED EXIT SIGN AS REQUIRED REF AMM 33-52-05.
